[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] ACE Inhibitors

>>>> It seems like no matter which ACE inhibitor I take for BP I end up with a
terrible, choking, cough.  It is embarrassing when I am in church, at a
concert, or anywhere for that matter to start coughing and choking.  Does
anyone know if there is one that can be taken that wouldn't cause coughing?
Jackie P >>>


I think your best bet would be to ask your pharmacist. But, since I reacted so
violently to an ACE inhibitor, I was not given another one. I am on something
else that is supposed to give the same results. Ask.  some people call it an
*annoying cough* that you can gest used to. They haven't experienced it the
way some of us have. YMMV (~_^)

Jan (62 y/o, T-1 11/5/50, pmpg 8/23/83) & Bluda Sue (MM507C 3/99)
http://maxpages.com/bludasue AND http://www.picturetrail.com/dmBASHpics
(including an album of the EVOLUTION OF PUMPS)
Gems may be precious, but friendships are priceless!
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml